# SDR SWAA2019111938959

- Difficulty date: October 12, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A230137
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FOUND ON UPPER END OF VERTICAL STIFFENER AT STA 540 LBL 25          / R&R VERTICAL STIFFENER IAW EA.
